# SDR 2005UALA01008

- Difficulty date: September 13, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 54,063 hours, 31,688 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Corroded
- Location: Flap Transmitter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FLAP POSITION TRANSMITTER CONNECTOR D229 HAD CORROSION DAMAGE.  PIN 9 OF FLAP TRANSMITTER CONNECTOR WAS CORRODED.   CAPTAIN'S STALL WARNING SYSTEM WOULD NOT TEST DUE TO A CORRODED WIRE DISCONNECT PLUG (D229).  THE SUBJECT DISCONNECT PLUG WAS REPLACED AND ALL ASSOCIATED WIRING DISCREPANCIES WERE CORRECTED.  STALL WARNING TEST WAS ACCOMPLISHED PER MM 27-32-00 AND ALL CHECKED NORMAL.  THIS IS CONSIDERED AN ISOLATED INCIDENT. ON-CONDITION,  THERE IS NO HISTORY OF SIMILAR PREVIOUS FAILURES AT THIS LOCATION
